Journal article icon

Journal article

NONUNIFORMITIES IN THE HUBBLE FLOW - RESULTS FROM A SURVEY OF ELLIPTIC GALAXIES

Publication status:
Published

Actions


Authors


Journal:
IAU SYMPOSIA More from this journal
Issue:
124
Pages:
223-227
Publication date:
1987-01-01
ISSN:
0074-1809
Pubs id:
pubs:373842
UUID:
uuid:f3bd5d6a-5cb6-4ee8-b6b1-ee59a3b14e19
Local pid:
pubs:373842
Source identifiers:
373842
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP